# SDR USAA061337

- Difficulty date: November 14, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 17,585 hours, 17,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5311281820401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT LBL 10 FR C16 CORRODED.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER & FILLER PER SRM 53-00-14; CORR TASK JA-220-535, LEVEL 1, DEFECT SIZE:  2 X 2 INCHES.
